The migraine beasts have been attacking more viciously lately, so my neurologist suggested a round of tapered Prednisone. 60 mg for 3 days, then 50 mg for 3 days, etc. I’m willingly to try anything at this point.
What happens when I take Prednisone? I have discovered that it makes me loopy, sleepy, and out of it. I slur my speech and speak slo-o-o-o-wly. It’s harder to fall asleep and stay asleep. I can’t drive on these high doses.
BUT on the bright side…
Luckily, so far, the Prednisone has given me a chance to rest (aka hide from the world) while taking ZERO painkillers (in my case, triptans).
My brain is experiencing technical difficulties (of a different kind, for once), but I’m hoping this helps in the long-term as well.
P.S. If you ever have to take Prednisone, read up on what to eat while taking it. It’s good to up your potassium and lower your salt intake. I had a banana today and it made me feel a little better. 🙂